# SDR SWAA2022022320899

- Difficulty date: October 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 41,601 hours, 24,501 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 BEAM TO BE CRACKED ON THE INBOARD SIDE OF THE RADIUS COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSY. / FORWARD SERVICE DOOR #4 BEAM REPLACED ON COMPONENTS WO# 0520055-CHR.
